On the (g,φ, ξ, η)-Linear Connections
Mathematica balkanica, Tome 15 (2001) no. 1-2, p. 59
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2001_15_1-2_a5,
author = {N. A. Soare},
title = {On the (g,\ensuremath{\varphi}, \ensuremath{\xi}, {\ensuremath{\eta})-Linear} {Connections}},
journal = {Mathematica balkanica},
pages = {59},
year = {2001},
volume = {15},
number = {1-2},
url = {http://geodesic.mathdoc.fr/item/MABA_2001_15_1-2_a5/}
}
N. A. Soare. On the (g,φ, ξ, η)-Linear Connections. Mathematica balkanica, Tome 15 (2001) no. 1-2, p. 59. http://geodesic.mathdoc.fr/item/MABA_2001_15_1-2_a5/